# SDR WRNA20140011

- Difficulty date: June 26, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 43461
- Aircraft time: 71,614 hours, 16,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING UPPER PLATE AT LWS 160 AND S15L WAS FOUND TO BE CORRODED.  DAMAGE REPAIRED IAW EO SLC-140317.
